Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 1, pp 88–95 | Cite as

Theorem on the oblique derivative for uniformly parabolic equations of the second order

  • L. I. Kamynin
Article

Keywords

Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. I. Kamynin and B. N. Khimchenko, “On applications of the maximum principle to second-order parabolic equations,” Dokl. Akad. Nauk SSSR,204, No. 3, 529–532 (1972).Google Scholar
  2. 2.
    L. I. Kamynin and B. N. Khimchenko, “On analogues of Giraud's theorem for a second-order parabolic equation,” Sib. Mat. Zh.,14, No. 1, 86–110 (1973).Google Scholar
  3. 3.
    L. I. Kamynin and B. N. Khimchenko, “A theorem on the inner derivative for a second-order parabolic equation,” Dokl. Akad. Nauk SSSR,279, No. 6, 1311–1314 (1984).Google Scholar
  4. 4.
    L. I. Kamynin and B. N. Khimchenko, “A theorem of Nadirashvili type for a second-order parabolic equation with a nonnegative characteristic form,” Sib. Mat. Zh.,27, No. 4, 52–66 (1986).Google Scholar
  5. 5.
    A. D. Aleksandrov, “A study of the maximum principle,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 5, 126–157 (1958).Google Scholar
  6. 6.
    N. S. Nadirashvili, “A lemma on the inner derivative and the uniqueness of the solution of the second boundary-value problem for second-order elliptic equations,” Dokl. Akad. Nauk SSSR,261, No. 4, 804–806 (1981).Google Scholar
  7. 7.
    N. S. Nadirashvili, “On the question of the uniqueness of the solution of the second boundary-value problem for second-order elliptic equations,” Mat. Sb.,122, No. 3, 341–359 (1983).Google Scholar
  8. 8.
    L. I. Kamynin, “A theorem on the inner derivative for a weakly degenerate second-order elliptic equation,” Mat. Sb.,126, No. 3, 307–326 (1985).Google Scholar
  9. 9.
    L. I. Kamynin and B. N. Khimchenko, “A theorem on the space derivative for a one-dimensional second-order parabolic equation,” Differents. Uravn.,22, No. 10, 1754–1764 (1986).Google Scholar
  10. 10.
    A. M. Kolmogorov and S. B. Fomin, Elements of the Theory of Functions and of Functional Analysis [in Russian], Nauka, Moscow (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • L. I. Kamynin

There are no affiliations available

Personalised recommendations